PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 2 | 169-178
Tytuł artykułu

On irreducible components of a Weierstrass-type variety

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a characterization of the irreducible components of a Weierstrass-type (W-type) analytic (resp. algebraic, Nash) variety in terms of the orbits of a Galois group associated in a natural way to this variety. Since every irreducible variety of pure dimension is (locally) a component of a W-type variety, this description may be applied to any such variety.
Rocznik
Tom
67
Numer
2
Strony
169-178
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-20
poprawiono
1996-08-30
Twórcy
  • Institute of Physics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] S. Balcerzyk and T. Józefiak, Commutative Noetherian and Krull Rings, PWN, Warszawa, and Ellis Horwood, Chichester, 1989.
  • [2] N. Jacobson, Lectures in Abstract Algebra, Vol. III, Grad. Texts in Math. 32, Springer, 1964.
  • [3] S. Łojasiewicz, Introduction to Complex Analytic Geometry, Birkhäuser, 1991.
  • [4] S. G. Krantz, Function Theory of Several Complex Variables, Wiley, New York, 1982.
  • [5] P. Tworzewski, Intersections of analytic sets with linear subspaces, Ann. Scuola Norm. Sup. Pisa 17 (1990), 227-271.
  • [6] H. Whitney, Complex Analytic Varieties, Addison-Wesley, 1972.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z2p169bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.